, ,

Walgreens – Acetaminophen 500mg Rapid Release Gel Capsules by 150

Availability:

Out of stock


Compare

8,476.19

Out of stock

Quick view
  • Relieves headache, backache, & toothache
  • For minor pain of arthritis
  • Temporarily reduces fever
  • Fast-release
  • Easy open bottle
  • Walgreens pharmacist recommended*
Active Ingredients: Acetaminophen (500 mg) (Pain Reliever / Fever Reducer)

Inactive Ingredients: Croscarmellose Sodium, D&C Red #33, FD&C Blue #1, FD&C Red #40, Gelatin, Hydroxypropyl Cellulose, Hypromellose, Iron Oxide Black, Iron Oxide Red, Iron Oxide Yellow, Polyethylene Glycol, Povidone, Pregelantinized Starch, Propylene Glycol, Shellac Glaze, Stearic Acid, Titanium Dioxide

 

100% satisfaction guaranteed

Do not take more than directed.  Adults and children 12 years and over:  take 2 gelcaps every 6 hours while symptoms last.  Do not take more than 6 gelcaps in 24 hours, unless directed by a doctor.  Do not take for more than 10 days unless directed by a doctor.  Children under 12 years:  do not use this adult extra strength product in children under 12 years of age.  Store at 77°F (25°C); excursions permitted between 59-86°F (15-30°C).

Report Abuse

Report an abuse for product Walgreens – Acetaminophen 500mg Rapid Release Gel Capsules by 150

SKU: 00294 Categories: , ,

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Walgreens – Acetaminophen 500mg Rapid Release Gel Capsules by 150”

There are no reviews yet.

Sorry no more offers available
×

Hello!

Thanks for contacting Rotamedics Pharmacy. We will respond to you shortly click on one of our representatives below to chat on WhatsApp or send us an email

sales@rotamedicspharmacy.com

× How can I help you?